# SDR CA000314006

- Difficulty date: February 23, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Beech A100
- Aircraft time: 17,091 hours
- Engine: Pwa PT6A28
- System (JASC): 3234 · Landing Gear Selector
- Part: Bracket
- Part number: 998100751
- Condition: Wrong Part
- Location: Mlg Gearbox
- Component: Landing Gear Gr, Beech, 115811020675
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BEECH SERVICE INSTRUCTION 0464-213 PROVIDES FOR IMPROVED SWITCHES ON THE LANDING GEAR GEARBOX.  THE GEARBOX IN QUESTION HAS THE NEW SWITCHES BUT ONE SWITCH WOULD DEFLECT IN ITS BRACKET AND MAKE CONTACT LATE WHEN ACTUATED BY A CAM.  A NEW KIT WAS ORDERED AND A NEW SWITCH AND BRACKET WAS INSTALLED.  IT APPEARS THE BRACKET MAY HAVE BEEN THE WRONG ONE AS INDICATED IN THE DRAWINGS IN THE KIT.  HOWEVER THE BRACKET IN QUESTION APPEARS ON GEARBOXES OF OTHER AIRCRAFT WITHOUT CAUSING THE GEAR INDICATION PROBLEM THIS ONE HAS.
